# SDR DALA2017091706938

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK, CRACKS WERE FOUND ON REAR SPAR VERTICAL PRESSURE BULKHEAD WEB, BETWEEN LBL 45 TO LBL 25.  MAINTENANCE REPAIRED THE BULKHEAD IAW ERA 560901-14.
